# SDR AALA202405061175

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 62,738 hours, 26,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Row 15c
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY EXIT LIGHT ON FLOOR LOCATED AT 15C. RESECURED EMERGENCY LIGHT AT SEAT 15C. OPERATION NORMAL AT THIS TIME. PER AMM 33-51-11.
